Algebraic varieties with semialgebraic universal cover

János Kollár, John Pardon

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We study projective varieties whose universal cover is biholomorphic to a semialgebraic open subset of a projective variety.

Original languageEnglish (US)
Article numberjts001
Pages (from-to)199-212
Number of pages14
JournalJournal of Topology
Issue number1
StatePublished - Mar 2012

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'Algebraic varieties with semialgebraic universal cover'. Together they form a unique fingerprint.

Cite this